American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Greenlee. Singular perturbation theory for semibounded operators. Bull. Amer. Math. Soc. 82 (1976) 341-343. MR 0420313.
Abstract, references, and article information   
View Article: PDF

[3] B. J. Matkowsky and Z. Schuss. On the problem of exit. Bull. Amer. Math. Soc. 82 (1976) 321-324. MR 0436349.
Abstract, references, and article information   
View Article: PDF

[4] Joel A. Smoller and Michael E. Taylor. Wave front sets and the viscosity method. Bull. Amer. Math. Soc. 79 (1973) 431-436. MR 0348282.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1